Gavin had a bad reaction to his #IVIG infusion

Gavin gets his IVIG infusion this morning, but I’m a tiny bit concerned. When he had his last infusion on Friday or Saturday, he got sick afterwards. He began not feeling well about an hour after it was done. 

He soon became sick to his stomach and needed his anti-nausea medication, in order to make it through the night. 

Thankfully, he’s feeling better today but he had a rough go of it. 

I don’t know why he sometimes has bad side effects but not all the time. I’m grateful it doesn’t always happen but I wish I could nail this down because if I knew why, I could try to fix it. 



Unfortunately, it may just be a Gavin thing and there’s no rhyme or reason to it. Hopefully, today’s infusion will go much better for him. 

Read This  Now I just have to wait and see what happens

Leave a Reply (Login to the site or comment as a guest)

Please Login to comment
avatar

This site uses Akismet to reduce spam. Learn how your comment data is processed.

  Subscribe  
Notify of